# SDR CALA2025012902107

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 106,464 hours, 20,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON BULK CARGO DOOR PATCH. ACCOMPLISHED STEPS 1-3 OF AVO14038 REV B. NO OTHER DAMAGE AT THIS TIME AND ALL FASTENERS ARE SECURED. EXTERNAL REPAIR WILL BE THE MAP OUT FOR ESC FABRICATED AND INSTALLED NEW REPAIR ON RH BULK DOOR IN REF TO ECRA5230-02268, ALL STEPS HAVE BEEN ACCOMPLISHED
